# SDR DALA2022121408117

- Difficulty date: December 10, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN AT FR60A BTW STR46R TO STR47R AT LOWER FUSELAGE.   ACCOMPLISHED DETAILED VISUAL INSPECTION ON REPAIR DOUBLER LOC. ON FUSELAGE SKIN AT FR60A AND BTW. STR46R TO STR47R AND NOT FOUND SIGN OF DAMAGE, CORROSION, PULLED FASTENERS OR DENTS AS PER NTM 51-90-00 AND ER/A# 603703-14. (ITEM 14) AND ACCOMPLISHED GENERAL VISUAL INSPECTION OF THE INSTALLED REPAIR AND ENSURED THE REPAIR FOUND ON THE AIRCRAFT MATCHES THE DESCRIPTION IN THE COMMENTS SECTION FOR THIS ITEM AND MEET ALL REQUIREMENTS AS PER A330 SRM 53-41-11-300-016 AND ERA#529525-14. (2533465)
